Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 673591, 12 pages
http://dx.doi.org/10.5402/2011/673591
Research Article

Fixed Points and Existence Theorems of Maximal Elements with Applications in FC-Spaces

Department of Mathematics, Chengdu University of Information Technology, Chengdu, Sichuan 610103, China

Received 16 March 2011; Accepted 16 April 2011

Academic Editors: S. Utyuzhnikov and E. Yee

Copyright © 2011 Rong-Hua He. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rong-Hua He, “Fixed Points and Existence Theorems of Maximal Elements with Applications in FC-Spaces,” ISRN Applied Mathematics, vol. 2011, Article ID 673591, 12 pages, 2011. doi:10.5402/2011/673591